Skip to Main content Skip to Navigation
Journal articles

On the Cauchy problem for dispersive equations with nonlinear terms involving high derivatives and with arbitrarily large initial data

Abstract : The aim of this article is to study the Cauchy problem for general nonlinear dispersive equations involving derivatives in the nonlinearity. The use of some decay properties of the linear part allows us to address the case of arbitrarily large initial data.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.inria.fr/hal-00848097
Contributor : Thierry Colin <>
Submitted on : Thursday, July 25, 2013 - 2:19:44 PM
Last modification on : Thursday, April 15, 2021 - 3:31:57 AM
Long-term archiving on: : Wednesday, April 5, 2017 - 4:44:16 PM

File

bibi1.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00848097, version 1

Citation

Thierry Colin. On the Cauchy problem for dispersive equations with nonlinear terms involving high derivatives and with arbitrarily large initial data. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 1994, 22 (7), pp.835-845. ⟨hal-00848097⟩

Share

Metrics

Record views

460

Files downloads

672